# SDR 97UAL900275

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Controller
- Part number: 201042401
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVEN OVERHEATED AND PRODUCED SOME SMOKE.  *S/D*  REPLACED OVERHEATED OVEN AND CONTROLLER.
